# SDR SWAA991700

- Difficulty date: October 12, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: 071SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22358
- System (JASC): 2560 · Emergency Equipment
- Part: Bracket
- Part number: 6557463
- Condition: Loose
- Location: Service Doorway
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C3 CHECK, FOUND FWD ENTRY AND AFT SERVICE DOOR GIRT BAR  FLOOR BRACKETS LOOSE.  TIGHTENED BRACKETS PER MM.
